MathSciNet Relay Station
MathSciNet bibliographic data
MR2399444 37D30
Zhu, Shengzhi; Gan, Shaobo; Wen, Lan Indices of singularities of robustly transitive sets. Discrete Contin. Dyn. Syst. 21 (2008), no. 3, 945–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement